# SDR P5CA2019122650234

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,029 hours, 21,657 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TERRAIN INOP.  PERFORMED FIM 34-43 FT 505. NO FAULTS ON WX BITE. RAN ADJ/TEST ON WX/TERRAIN IAW 34-43-00. NO FAULTS NOTED, SYS TEST NORMAL.
